# SDR SWAA021518

- Difficulty date: July 9, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 64,461 hours, 70,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2397
- Condition: Overtemp
- Location: A/C Comp
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB ELECTRICAL FUMES IN COCKPIT AND CABIN.  WITH GASPER AIR FAN OFF FUMES WENT AWAY.  REMOVED AND REPLACED GASPER FAN PER MM.
